On the regularity properties of non-linear wave equations
Journées équations aux dérivées partielles, (1997), article no. 10, 8 p.
@article{JEDP_1997____A10_0,
     author = {Klainerman, Sergi\`u and Machedon, Matei},
     title = {On the regularity properties of non-linear wave equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1997},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1997____A10_0}
}
Klainerman, S.; Machedon, Matei. On the regularity properties of non-linear wave equations. Journées équations aux dérivées partielles,  (1997), article  no. 10, 8 p. http://www.numdam.org/item/JEDP_1997____A10_0/

[Be] M. Beals Self-spreading and strength of singularities for solutions to semi-linear wave equations, Annals of Math 118, 1983 no1 187-214. | MR 85c:35057 | Zbl 0522.35064

[B] J. Bourgain Fourier transform restriction phenomena for certain lattice subsets and applications to non-linear evolution equations, I, II, Geom. Funct. Analysis 3, (1993), 107-156, 202-262. | MR 95d:35160a | Zbl 0787.35097

[G] M. Grillakis, A priori estimates and regularity of non-linear waves, Proceedings of ICM, Zurich, 1994.

[Ke] M. Keel, to appear in Comm. in PDE.

[K-P-V] K. Kenig, G. Ponce, L. Vega The Cauchy problem for the Korteveg-De Vries equation in Sobolev spaces of negative indices, Duke Math Journal 71, no 1, pp 1-21 (1994). | Zbl 0787.35090

[K-M1] S. Klainerman and M. Machedon Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math, vol XLVI, 1221-1268 (1993). | MR 94h:35137 | Zbl 0803.35095

[K-M2], S. Klainerman and M. Machedon On the Maxwell-Klein-Gordon equation with finite energy, Duke Math Journal, vol. 74, no. 1 (1994). | MR 95f:35210 | Zbl 0818.35123

[K-M3] S. Klainerman and M. Machedon Finite energy solutions of the Yang-Mills equations in R3+1, Annals of Math. 142, 39-119 (1995). | MR 96i:58167 | Zbl 0827.53056

[K-M4] S. Klainerman and M. Machedon Smoothing estimates for null forms and applications, Duke Math Journal, 81, no 1, in celebration of John Nash, 99-133 (1996) Also 1994 IMRN announcement. | MR 97h:35022 | Zbl 0909.35094

[K-M5] S. Klainerman and M. Machedon with appendices by J. Bourgain and D. Tataru, Remark on the Strichartz inequality, International Math Research Notices no 5, 201-220 (1996). | MR 97g:46037 | Zbl 0853.35062

[K-M6] S. Klainerman and M. Machedon Estimates for null forms and the spaces Hs,δ International Math Research Notices no 17, 853-865 (1996). | MR 98j:46028 | Zbl 0909.35095

[K-M7] S. Klainerman and M. Machedon On the regularity properties of a model problem related to wave maps, accepted, Duke Math Journal. | Zbl 0878.35075

[K-M8] S. Klainerman and M. Machedon On the optimal local regularity for gauge field theories, accepted, Differential and Integral Equations. | Zbl 0940.35011

[K-S] S. Klainerman, S. Selberg Remark on the optimal regularity for equations of Wave Maps type, to appear in Comm PDE. | Zbl 0884.35102

[K-T] S. Klainerman and D. Tataru, On the local regularity for Yang-Mills equations in R4 + 1, preprint. | Zbl 0924.58010

[L] H. Lindblad Counterexamples to local existence for semi-linear wave equations, Amer. J. Math, 118 (1996) no 1 1-16. | MR 97b:35124 | Zbl 0855.35080

[S] J. Shatah Weak Solutions and development of singularities for the SU (2)σ-Model, Comm. Pure Appl. Math, vol XLI 459-469 (1988). | MR 89f:58044 | Zbl 0686.35081

[Sch-So] W. Schlag, C Sogge Local smoothing estimates related to the circular maximal theorem. Math Res. Letters 4 (1997) no 1-15. | MR 98e:42018 | Zbl 0877.42006

[So] C. Sogge On local existence for non-linear wave equation satisfying variable coefficient null condition, Comm PDE 18 (1993) n0o 11 1795-1821. | MR 94m:35199 | Zbl 0792.35125

[T] D. Tataru, The Xsθ spaces and unique continuation for solutions to the semi-linear wave equation, Comm. PDE, 21 (56), 841-887 (1996). | MR 97i:35012 | Zbl 0853.35017